MAUDE Adverse Event Report: VENUS CONCEPT LTD. VENUS VERSA SYSTEM

VENUS CONCEPT LTD. VENUS VERSA SYSTEM
Model Number COMMON MODEL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage, Subdural (1894)
Date of Event 11/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018 the patient had 3rd treatment with venus versa system using diamond polar applicator, on her face.The initial diagnosis of the patients that evening was stroke.The final diagnosis is genetic blood disorder.According to md, the incident most likely happened because of her previous medical history.Post investigation, according to the md, the patient did not suffer from stroke and no lateral injuries(as was initially perceived).It was discovered that patient has a genetic blood condition that makes her blood too thick , the incident accordingly most likely happened because of her previous medical history (thrombophlebitis,was prescribed anticoagulant, and later she discontinue anticoagulants; reason for which is unknown).The patient suffered prolong thrombophlebitis in the past and had related surgery on her leg veins 3 months before the treatment.Patient suffered overweight, 75 lb above the average.The patient was initially hospitalized and could not speak, and then her condition improved and she returned home.The clinic knew that the patient used to take anticoagulants medications.Venus versa system treatment parameters: total treatment duration: 30 min: 20 min with the following parameters: rf = 35% = 26.25w; pemf = 100% = 15gauss, rf = 1 mhz, mp = 15 hz, followed by a 10 min treatment with the following parameters: rf = 3 0% = 22.5w; pemf = 100% = 15gauss, rf = 1 mhz, mp = 15 hz.Related system accessory passed service test post event to ensure device appropriate functionality.Several attempts were performed to get further information on patient condition.No reply was received to this date.

Brand Name
VENUS VERSA SYSTEM
Common Device Name
VENUS VERSA SYSTEM
Manufacturer (Section D)
VENUS CONCEPT LTD.
hayozma street, bld. 6
yokne'am, 20692 03
IS  2069203
MDR Report Key8872760
Report Number3008915316-2018-00001
Device Sequence Number14067721
Product Code ONF
UDI-Device Identifier07290016540383
UDI-Public07290016540383
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K153717
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 11/14/2018
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMMON MODEL
Device Catalogue NumberVE102407
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date08/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age50 YR